Get Your Dog Care Questions Answered by Experts
Hello and thank you for your question. I am a Veterinary Nurse with over 15 years experience and I have assisted in the care of many pets with this particular medical concern. It would be my pleasure to assist you today.She's had 2-4 times the amount of enalapril that we would normally use in a dog her size. The highest risk that she has right now is of low blood pressure.If she ingested this in the last 2 hours, I would recommend inducing vomiting using the following instructions at this link: http://www.sunrisepetclinicaz.com/vomiting.htmlIf she ingested this after the 2 hour period, you can either monitor her at home or take her to the ER clinic for observation. I would recommend the latter, if this option exists for you. If you choose to monitor her at home, watch out for lethargy, for her to become non-responsive or very sleepy, signs of sudden collapse, pale mucous membranes and increased thirst. If you see any of these symptoms, she must go promptly to the ER for treatment.
Did my response help to answer all of the questions that you had regarding your companion? If you have other questions, please reply and I’ll help you further.Once you're satisfied with our dialogue, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
Checking in. How is Phoebe doing?